# SDR IXXA20240916001

- Difficulty date: September 16, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26152
- Aircraft time: 68,507 hours, 25,712 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 144N8130
- Condition: Corroded
- Location: Zone 100
- Part time: 68,507 hours, 25,712 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED AT MLG WHEEL WELL CENTER WEB. L/H SIDE STA. 1134 AND 15 TO 24 INCHES UP FROM TOP SIDE OF KEEL BEAM.
